# SDR CALA2024031200705

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 111,497 hours, 23,113 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7646B000
- Part serial: 2901189
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 79,947 hours, 22,340 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R ENG A/ICE EICAS AND VALVE LIGHT ON RIGHT ENG A/ICE SWITCH ON T /O 15KTS BRKTMPS 0 REF L/P 7259376, PLACED ON MEL 3021D DDP C/W. RIGHT ENG ANTI-ICE IN ICING CONDITION REQUEST MEL FOR RIGHT ENGINE ANTI ICE LIGHT ON IN FLIGHT. CREW REPORTS LIGHT OFF ON GROUND. VERIFIED VALVE OPERATING AS PER MEL REQUIREMENTS. REQUEST MEL FOR RIGHT ENGINE ANTI ICE VALVE PARTIALLY OPEN. ADD EMP:U031706 PLACED ON MEL. DISPATCH DESK: 29 NAME: CL DATE: 05-MAR-24- APPROVED MEL 3021D INCORRECT MEL *DM* P/N 7646B000 VALVE .IPC 30-21-01 ADDED TO M&L IF NEEDED TECH SUPPORT UPDATE; R ENG ANTI-ICE VALVE ALREADY REPLACED TWICE PLEASE WORK IN CONJUCTION WITH FUP LP 7277443 DDP C/W IAW MEL 3021P. MSG ON EICAS AT THIS TIME, NO FAULT LIGHTS. OK TO CONTINUE. PERFORMED FIM 30-21 FAULT TREE 809 ON R ENG ANTI-ICE VALVE, FOUND THE LP SENSE LINE HAS SIGNS OF FRAYING, REMOVED AND REPLACED THE LP SENSE LINE. PUT AIRCRAFT BACK TO NORMAL CONFI. PERFORMED OPS CHECK ON TAI VALVE ON ENG#2. OPS CHECK NORMAL, NO REOPEN MCO U102093 08MAR24 FOR: DEFECT RETURNED R ENG A/ICE EICAS AND VALVE LIGHT ON RIGHT ENG A/ICE SWITCH ON ISSUE RETURNED. DEFERRED REF MEL 3021P DD 3334 C.T VALVE, SHUTOFF, OFF 19-3021-9-0001 1189 ON 19-3021-9-0001 7310 VALVE, SHUTOFF, OFF 19-3021-9-0001 1189 ON 0000 SWITCH, HIGH PR OFF 19-3021-9-9002 1583 ON 19-3021-9-9002 0444 SWITCH, HIGH PR OFF 19-3021-9-9002 1583 ON 0000 REMOVED AND REPLACED SHUTOFF ANTI-ICE VALVE, FOUND VENT UNION PERFORMED FIM 30-21 FAULT TREE 809 ON R ENG ANTI-ICE VALVE, MISSING, INS
